# SDR UIEA2019062544566

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,532 hours, 11,209 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727810B
- Part serial: 1201
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALL IDG ON APU.  REMOVED IDG FROM APU AND INSTALLED.  OPS CHECKED GOOD IAW AMM 24-21-01.
